# SDR DHL97724003

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- Engine: Pwa JT8D7B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bolt
- Part number: MS956724
- Condition: Loose
- Location: Nr 1 Eng Gearbox
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY ENGINE SHUTDOWN NR 1 ENGINE DUE TO LOSS OF OIL QUANTITY FOLLOWED BY LOSS OF OIL PRESSURE.  ENGINE SHUTDOWN 16 MIN OIL PRESSURE  15 PSI.  ENGINE STABILIZED AT FLT IDLE FOR 20 MIN PRIOR.  FOUND GEARBOX STUD AT FWD 6 O' CLOCK POSITION LAYING IN COWLING AND OIL LEAKING AT STUD HOLE.  REINSTALLED STUD AND TORQUED TO SPECS, SERVICED ENGINE OIL, INSPECTED MAIN OIL STRAINER, NO DEFECTS.  GROUND RAN, NO LEAKS NOTED.
